# SDR CA970715029

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A, E

## Discrepancy

(CAN) AFTER TAKEOFF DURING CLIMB AT 1000 FEET THERE WAS A LOUD BANG FROM #1 ENGINE FOLLOWED BY HIGH VIBRATION AND LOSS OF POWER. #1 ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO ITS POINT OF DEPARTURE.VISUAL INSPECTION SHOWED TURBINE STAGES DAMAGED. ENGINE WILL BE REPLACED AND RETURNED FOR R&O. STRIP REPORT TO FOLLOW.
